# SDR ASAA2017112622680

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 9,858 hours, 3,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE DURING TEST.  ACFT GROUNDED.  REPLACED THE LAMP AT THE  R1 EXTERIOR SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECKED GOOD.
